# SDR 95ZZZM536

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: CAB1518347
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED THE STATION 1130 FLOOR BEAM AT RBL 24.75 TO RBL 45.5 TO BE CORRODED.  REMAINING THICKNESS AFTER BLENDOUT WAS BEYOND SRM LIMITS.  FABRICATED AND INSTALLED A REPAIR ANGLE UNDER THE BLENDED AREA WET WITH SEALANT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER - ENGINEERING CHANGE/REPAIR AUTHORIZATION NR NN924TS-53-001-EAC.
